# SDR 95ZZZW226

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31031
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: PN2T205
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  FOUND NO ELECTRICAL POWER TO LANDING GEAR TRUCK LEVEL SENSORS. REPLACED 2F16 CIRCUIT BREAKER, MFG P/N 2T20-5.  LANDING GEAR SYSTEM CHECKED NORMAL.  CHECK C-9C.
